What If... « on: July 15, 2017, 03:17:28 pm »
So, I am 67, 13 years on Xanax, 3 off. Did 3 decades drinking diet soda. So, June 1, 2017, I went off the sodas and, of course, aspartame. This morning looked at how old I look and feel. Each passing month seems worse. I was wondering what I would look like and feel like if I had never taken any of these poisons. Too late now but a real sad commentary on where I took myself. Sure many of you feel the same. 😢
Re: Has anyone here had a consultation with Dr. Jennifer Leigh? « Reply #17 on: June 27, 2017, 04:22:38 am »
I must speak. I has contact with this woman years ago. She has no benzodiazepine qualifications. She was unable to comprehend grammar school science. Now she promotes herself as an expert She remains impressed with her uneducated self substituting sidling up to people whom she considers prominent. Syncophant. Potential buyers, beware. She is unqualified Soothing words with authoritative airs are not worth $100 an hour up front yet!
Lost my job due to withdrawal. It's time to go back on. What now? « on: April 18, 2017, 12:03:09 pm »
My arduous journey with benzodiazepine drugs didn’t begin until August of 2015. I started taking 10mg of valium per day. Fast forward to a year later, and my initial efforts at trying to cease usage commenced. Work got tough, and I had to jump back on. The new year started (2017), and I once again made the attempt.
Long story short, valium withdrawal makes it impossible for me to function at work. I cannot concentrate, I make mistakes, and it makes me an unpleasant person. This resulted in me being pushed out of my job. I am very fortunate that I got another one, but I am very fearful of ever attempting to come off again. I’m going to be making an appointment with a psychiatrist once again and just be straight with them – I need this drug to function and hold down a job.
For me, honestly, outside of my job – I feel the withdrawal process was actually ok. I haven’t had huge problems sleeping, although I reliably wakeup after about 5 hours of sleep. Socially, I feel like I’m doing ok. It’s really only at work where my anxiety level about whether or not I would be fired was over the top.
Almost everything else I can live with, but the lack of concentration, drive, and focus is very bad. Even with a gradual taper, it was debilitating. My job requires both drive and extreme concentration and attention to detail. I lose all of that during withdrawal.
My plan is to see a new psychiatrist, and explain that I need to get stable for a few months with whatever drugs are necessary, and then commence either a very long taper or an inpatient treatment center (if I can afford it).
One thing that concerns me is my aggression that is heightened during withdrawal. I really feel like it might be worth asking a psychiatrist for prozac or something similar in addition to the valium. Maybe even lithium.
I know a lot of people here have just as difficult of a time as me, but please keep in mind, I cannot easily just take 3-4 months off.
Today, it almost seems like I should just accepting being an addict until such time as I can attempt another taper or detox clinic.
Does it seem wise to jump on again so I can have a career? Should I be considering other adjunctive drugs, such as an antidepressant?
Proactive advice welcome. Thank you!
and there are some who will never make it « on: February 14, 2017, 06:41:59 pm »
like me. i am addicted to 20 mg librium and 30 mg domperidone and 15 mg mirtazapine. domperidone, for me, crosses the blood-brain barrier and i have failed quitting it twice. it works as an antipsychotic for me.
i was an alcoholic for 10 years and stopped drinking 6 months ago. i’ve fallen into depression every month since. but my current episode of depression beats all expectations. i have been depressed for 20 days and with unrelenting depression.
i met a psychiatrist today. he wants me to start lamictal and increase my benzio to 30 mg librium. my foot!
i will die depressed than take any other psychiatric medicine.